Jump to content

Photo
Accutane

Finished Long Course, Have Questions. Pih, Epiduo (Pics)

pih

6 replies to this topic

#1 ryan123123123

ryan123123123

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 13-March 13

Posted 22 May 2014 - 11:16 PM

Hey everyone, i just came here for some help, any responses are much appreciated!!! rolleyes.gif 

I am 16 years old, male and 120lb.

 

In March 2013 i started on Ro-Accutane at 20mg/day, at that point my Acne was pretty bad :/, i just finished my long-term course today! May 23rd 2014. I have no pimples anywhere, besides very tiny whiteheads(what are they) and my whole face is smooth as silk and non painful. 

 

But i have a lot of PIH on both cheeks, which is non itchy and non painful. My derm has proscribed me epiduo, which she recommended me to use once i had finished my course. I am considering using it to prevent new acne.

 

I have some questions which i would REALLY like an answer too!! ANY HELP APPRECIATED:

 

1. WHAT should i do POST-ACCUTANE? To keep my skin clear and acne- free smile.png would epi duo be any good?

 

2. Is there anything i can do to get rid of the PIH, i currently just use sunscreen, are AHA's any good?

 

3. How long should i wait before using any creams/treatments.

 

Here are some pictures of my PIH

 

Right cheek

 

IMG_1352.JPG IMG_1353.JPG

 

Left cheek

 

IMG_1354.JPG IMG_1355.JPG

 

 

Im so excited to be all this!! been so long since ive had clear skin, cant imagine what it will feel like haha.

 

Thanks everyone!

 



#2 ryan123123123

ryan123123123

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 13-March 13

Posted 30 May 2014 - 12:37 AM

bump


Edited by ryan123123123, 30 May 2014 - 12:38 AM.


#3 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,310
    Gallery Images: 10
    Blog Entries: 7
    Likes: 518
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 30 May 2014 - 03:58 PM

Why not a retnoid like differin or retin a to keep pores clear?  Epiduo should be ok but be aware that your skin is very sensitive from accutane so start really slowly and work your way up.  Since accutane cleared you, you should not have a bad initial breakout.

 

Good Luck



#4 ryan123123123

ryan123123123

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 13-March 13

Posted 31 May 2014 - 12:01 AM

thanks for the reply, at the moment im just cleansing twice a day, and using epiduo and neutrogena oil free moisturizer at night. so far ive gotten a few small whiteheads on my forehead, but quite a few tiny bumps all over my face. i dont know if i should be worried or not



#5 leelowe1

leelowe1

    Senior Member

  • Site Watch
  • Posts & Likes
    Posts: 2,310
    Gallery Images: 10
    Blog Entries: 7
    Likes: 518
About Me
  • Gender:Female
  • Location:NYC
  • Interests:Reading, writing, trying new things, finding my inner strength through this struggle.

    Acne has broken me down but i am hopefully that one day things will get better.
  • Joined: 18-August 11

Achievements

     

Posted 31 May 2014 - 01:44 AM

Epiduo or any other topical or retinoid like topical will purge you.  Since you just got off of accutane, it shouldn't be too bad.  Give it 3 months of consistent daily use before deciding if it will help keep you clear.



#6 ryan123123123

ryan123123123

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 13-March 13

Posted 13 June 2014 - 02:59 AM

Update: 3 weeks since i finished accutane

 

started epiduo shortly after finishing which dried my skin considerably, but after continual use of moisturizer that has been fixed.

 

My pih seems to be getting worse..

 

few red bumps on forehead and both cheeks which are kindy itchy. 



#7 ryan123123123

ryan123123123

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 0
About Me
  • Joined: 13-March 13

Posted 21 June 2014 - 07:30 PM

Update: 4 weeks since i finished accutane

 

I stopped using epiduo as it was irritating my skin, it felt like it was burning it.

 

I found some 0.1% differin which i had left over from a while ago, started using that again 4 days ago.

 

here are some pictures of my current PIH, its pretty bad. Does differin aid in fading pih at all?

 

 

right cheek;

 

mjj2.png

 

left cheek;

 

mjj3.png






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users